# SDR SIMA20200919003

- Difficulty date: September 19, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 48,287 hours, 43,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 15-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL HAS CORROSION.  C/A REMOVED AND REPLACED SERVICE DOOR CENTER DOOR SILL, IAW EMB 145 SRM 51-40-02 AND ERS-EM-5300-4190.  CENTER SILL PN: 145-22178-605.
